# SDR SCNA99763

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, EMERGENCY LIGHT BATTERY PACK M9802 WILL NOT CHARGE.  REMOVED AND REPLACED BATTERY PACK IAW B727 MM 335023.  OPS CHECK NORMAL IAW B727 MM 335023.
